# SDR ASAA2017090921856

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,993 hours, 11,006 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT CHECKLIST, PRESSED RECALL, ZONE TEMP FOR CONTROL CABIN ILLUMINATED, RAN CHECKLIST. ZONE TEMP FOR CONTROL CABIN RESET ON MASTER CAUTION.  ACFT GROUNDED.  CONTROLLER LOGGED TRIM VALVE FAULT,  ACCOMPLISHED PACK / ZONE TEMP CONTROLLER BITE TEST PROCEDURES IAW AMM 21-61-00 AND FAULT CLEARED,  NO EXISTING FAULT, CONTROL CABIN ZONE TEMP CONTROL OPS CHECKED GOOD, NO HISTORY 30 DAYS.
